Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Diarrhea, stomach cramps, headache, brown bleeding with foul smell after childbirth. Nursing exclusively

Hello, I am 4 weeks postpardum. For the last 4 days straight I have had horrible diarreah after every meal sometimes so bad I feel like I won t even make it to the bathroom. Bad cramping in my stomach . Along with headaches that come on very strong and quickly. I am still having bleeding which since this is a yellow/brown color and almost slimy seeming with a strange smell. The smell has been going on for almost 2 weeks now and when it started I started having bad bleeding and clots again. I am exclusively nursing.
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

According to your description there is possibility of some infection like endometritis.
This can happen during delivery or in postpartum period and can present with foul smelling vaginal discharge, continuous vaginal bleeding, body pains, fever etc.
As you are having severe diarrhea also better to consult doctor as early as possible and get examined to find out the infection and take treatment accordingly.
Take care.
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor